Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 111, Number 3

All articles in this issue are freely accessible.

Norm exponents and representation groups
Hans Opolka.
Proc. Amer. Math. Soc. 111 (1991), 595-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1047006
Singular degenerations of Calabi-Yau manifolds and the Weil-Petersson metric
Paul S. Green.
Proc. Amer. Math. Soc. 111 (1991), 599-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042267
On Yamamoto’s reciprocity law
Kenneth S. Williams.
Proc. Amer. Math. Soc. 111 (1991), 607-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1047009
Unit groups of completed modular group algebras and the isomorphism problem
Frank Röhl.
Proc. Amer. Math. Soc. 111 (1991), 611-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045598
A partition result for algebraic varieties
Aner Shalev.
Proc. Amer. Math. Soc. 111 (1991), 619-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042273
A generic Torelli-type theorem for singular algebraic curves with an involution
Miroslav Tsanov Jotov.
Proc. Amer. Math. Soc. 111 (1991), 625-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045140
On products of characters in $A_{n}$
Ilan Zisser.
Proc. Amer. Math. Soc. 111 (1991), 633-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043422
A result by Kulikov that does not extend to modules over general valuation domains
L. Salce and P. Zanardo.
Proc. Amer. Math. Soc. 111 (1991), 643-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043419
Functorial finite subcategories over triangular matrix rings
S. O. Smalø.
Proc. Amer. Math. Soc. 111 (1991), 651-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028295
On $p$-$C^{*}$ summing operators
Krzysztof Nowak.
Proc. Amer. Math. Soc. 111 (1991), 657-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034881
On the extensions of vector-valued Loeb measures
Horst Osswald and Yeneng Sun.
Proc. Amer. Math. Soc. 111 (1991), 663-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1047007
Periodically perturbed nonconservative systems of Liénard type
M. N. Nkashama.
Proc. Amer. Math. Soc. 111 (1991), 677-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057959
Basis of wavelets and atomic decompositions of $H^{1}(R^{n})$ and $H^{1}(R^{n}×R^{n})$
J. Aguirre, M. Escobedo, J. C. Peral and Ph. Tchamitchian.
Proc. Amer. Math. Soc. 111 (1991), 683-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050015
A sampling theorem for a class of pseudoanalytic functions
J. L. Schiff and W. J. Walker.
Proc. Amer. Math. Soc. 111 (1991), 695-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045599
Convergence of arguments of Blaschke products in $L_{p}$-metrics
A. V. Rybkin.
Proc. Amer. Math. Soc. 111 (1991), 701-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010000
The first sign change of a cosine polynomial
Jiang Zeng.
Proc. Amer. Math. Soc. 111 (1991), 709-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000327
Global hypoellipticity of a Mathieu operator
Masafumi Yoshino.
Proc. Amer. Math. Soc. 111 (1991), 717-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042277
On a singular nonlinear elliptic boundary-value problem
A. C. Lazer and P. J. McKenna.
Proc. Amer. Math. Soc. 111 (1991), 721-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037213
Positiveness of nonnegative supersolutions of elliptic equations
Xi Ting Liang and Ming Qi Yu.
Proc. Amer. Math. Soc. 111 (1991), 731-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1087007
Algebras of invariant functions on the Šilov boundary of generalized half-planes
Giovanna Carcano.
Proc. Amer. Math. Soc. 111 (1991), 743-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039253
Convolution equations in certain Banach spaces
Alexander L. Koldobskii.
Proc. Amer. Math. Soc. 111 (1991), 755-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034886
Compactness in $L_{1}$, Dunford-Pettis operators, geometry of Banach spaces
Maria Girardi.
Proc. Amer. Math. Soc. 111 (1991), 767-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039256
Regularity of the $\overline∂$-Neumann problem
So-Chin Chen.
Proc. Amer. Math. Soc. 111 (1991), 779-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049842
On the cohomological equivalence of a class of functions under an irrational rotation of bounded type
Lawrence Baggett and Kathy Merrill.
Proc. Amer. Math. Soc. 111 (1991), 787-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042261
Remarks on blow up for a nonlinear parabolic equation with a gradient term
Marek Fila.
Proc. Amer. Math. Soc. 111 (1991), 795-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052569
Cusp forms associated to rank $2$ parabolic subgroups of Kleinian groups
Irwin Kra.
Proc. Amer. Math. Soc. 111 (1991), 803-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1056679
A sphere theorem for reverse volume pinching on even-dimensional manifolds
Leslie Coghlan and Yoe Itokawa.
Proc. Amer. Math. Soc. 111 (1991), 815-819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042262
$Q$-sets, Sierpiński sets, and rapid filters
Haim Judah and Saharon Shelah.
Proc. Amer. Math. Soc. 111 (1991), 821-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045594
Varieties with cofinal sets: examples and amalgamation
Peter Bruyns and Henry Rose.
Proc. Amer. Math. Soc. 111 (1991), 833-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039528
Partitioning pairs of countable sets
Stevo Todorčević.
Proc. Amer. Math. Soc. 111 (1991), 841-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036992
Measures on Boolean algebras
Wiesław Główczyński.
Proc. Amer. Math. Soc. 111 (1991), 845-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050019
Mean number of real zeros of a random trigonometric polynomial
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 111 (1991), 851-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039266
CE-equivalence, $UV^{k}$-equivalence and dimension of compacta
Peter Mrozik.
Proc. Amer. Math. Soc. 111 (1991), 865-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057958
Free loop spaces of finite complexes have infinite category
Y. Félix, J. C. Thomas and M. Vigué-Poirrier.
Proc. Amer. Math. Soc. 111 (1991), 869-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025277
Existence d’applications harmoniques tordues à valeurs dans les variétés à courbure négative
François Labourie.
Proc. Amer. Math. Soc. 111 (1991), 877-882
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049845
A note on cobordism of surface links in $S^{4}$
Masahico Saito.
Proc. Amer. Math. Soc. 111 (1991), 883-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1087008